Geometric & Functional Analysis GAFA

, Volume 10, Issue 3, pp 516–542 | Cite as

Rigidity of isometric lattice actions on compact Riemannian manifolds

  • E.J. Benveniste

Abstract.

((Without Abstract)).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2000

Authors and Affiliations

  • E.J. Benveniste
    • 1
  1. 1.Department of Mathematics, Case Western Reserve University, Cleveland, OH 44106-7058, USAUS

Personalised recommendations